Advanced Search

Home > Journals > Minerva Cardioangiologica > Past Issues > Minerva Cardioangiologica 2012 April;60(2) > Minerva Cardioangiologica 2012 April;60(2):227-36



A Journal on Heart and Vascular Diseases

Official Journal of the Italian Society of Angiology and Vascular Pathology
Indexed/Abstracted in: EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 0,752

Frequency: Bi-Monthly

ISSN 0026-4725

Online ISSN 1827-1618


Minerva Cardioangiologica 2012 April;60(2):227-36


Cardiovascular adverse reactions after the administration of recombinant human erythropoietin: light and shade

Berardi D., Agati L.

Department of Cardiology, “Sapienza” University, Rome, Italy

From the trials published till now, it is clear that the most important and frequent adverse reactions related to the treatment with recombinant human erythropoietin (rHuEpo) are thrombovascular accidents and systemic hypertension. Only on very rare occasions cephalea and epileptic fits may occur. Even if these adverse reactions are so precisely defined, there is no evident interpretation of the biological and pathophysiological mechanisms that sustain these events. This work intends to describe the state of the art in the international literature in order to enable the reader to understand the real risks of rHuEpo administration.

language: English


top of page